|procrit plus HGH
Feb 7, 2003
Hey Doc, Any problem with me mixing my HGH with my Procrit in the same syringe for my daily shots? The advice nurse at the clinic said it was probably OK but I don't really trust her. Thanks man. You've been a life saver for me and remain my inspiration! Todd
Response from Dr. Frascino
Your instincts not to trust the "advice" nurse are as "good" as the advice nurse's advice is "bad!" In other words, you have great instincts, and she gives really crappy advice! I'm glad you decided to write! Injectable medications should not be mixed in the same syringe. That can cause all sorts of problems. Also, are you really getting "daily shots" for Procrit? Hopefully that wasn't more sage advice from the same woefully uninformed nurse?! Procrit can be administered just once per week. The usual starting dose is 40,000 units. So, as far as Procrit is concerned, 1 little prick per week is all you need. You might also want to check on your dose of Human Growth Hormone. But check directly with your AIDS specialist doctor, not with "Miss It's Probably OK" nurse. OK?
Write back if you have any other concerns or need more info.
Words of appreciation...
RE: Life threatening for my family
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can A Person Get Hepatitis From Oral Sex?
- Can You Get Genital Warts On The Labia Minor?
- Can Steroids Cause A False Negative?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.